2 doctors weighed in:

Took Plan B a day after unprotected sex(3 days aft period) got period 7 days after taking pill and now spotting a month after, am i pregnant?

2 doctors weighed in
Dr. Cynthia Archer
Internal Medicine
1 doctor agrees

In brief: Probably not.

It's not uncommon for plan B to cause cycle irregularity for even a few months, especially in women who have irregular cycles to begin with.
There is one way to find out if you are pregnant though, that's cheap and convenient. Go to the pharmacy and buy a home pregnancy test. If it's negative and you recheck a week later and still negative, you are not pregnant. That is if no sex w/o protect since

In brief: Probably not.

It's not uncommon for plan B to cause cycle irregularity for even a few months, especially in women who have irregular cycles to begin with.
There is one way to find out if you are pregnant though, that's cheap and convenient. Go to the pharmacy and buy a home pregnancy test. If it's negative and you recheck a week later and still negative, you are not pregnant. That is if no sex w/o protect since
Thank
1 comment
Dr. Cynthia Archer
I'm thankful that you found my answer helpful! That is the reason I love my work, because I can do something simple and make a difference in someone's life, in this care yours. Your note of thanks is so very appreciated I am honored.
Get help from a real doctor now
Dr. Dennis Higginbotham
Board Certified, Obstetrics & Gynecology
29 years in practice
49M people helped
Continue
100,000 doctors available